# SDR AU980819

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A01721967
- Condition: Failed
- Location: Rt Mlg
- Component: 161U00011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 5 RT MAIN WHEEL TIRE TREAD SEPARATION. MINOR DAMAGE TO ADJACENT FAIRINGS.
